Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 139, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 12, 2016, 2:58 PM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2016, 2:58 PM CDT (19:58 UTC)
- Expired
- May 12, 2016, 3:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560 WUUS53 KLMK 121958 SVRLMK KYC057-171-122045- /O.NEW.KLMK.SV.W.0139.160512T1958Z-160512T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 258 PM CDT THU MAY 12 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 345 PM CDT * AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF RED BOILING SPRINGS...MOVING NORTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... TOMPKINSVILLE...GAMALIEL...ASHLOCK...MODOC...LITTRELL...PEYTONSBURG... TANBARK...JUDIO...KETTLE AND BLYTHE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. && LAT...LON 3663 8592 3679 8523 3663 8530 3661 8557 TIME...MOT...LOC 1958Z 234DEG 29KT 3649 8571 HAIL...<.75IN WIND...60MPH $$ JDG
2 follow-up statements
609
WWUS53 KLMK 122031
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM CDT THU MAY 12 2016
KYC057-171-122045-
/O.CON.KLMK.SV.W.0139.000000T0000Z-160512T2045Z/
MONROE KY-CUMBERLAND KY-
331 PM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN MONROE AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BURKESVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHLOCK...MODOC...LITTRELL...PEYTONSBURG...TANBARK...JUDIO...KETTLE...
BLYTHE...OTIA AND BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3661 8565 3671 8559 3679 8523 3663 8530
3661 8557
TIME...MOT...LOC 2030Z 233DEG 69KT 3668 8538
HAIL...<.75IN
WIND...60MPH
$$
JDG378
WWUS53 KLMK 122040
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM CDT THU MAY 12 2016
KYC171-122049-
/O.CAN.KLMK.SV.W.0139.000000T0000Z-160512T2045Z/
MONROE KY-
340 PM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3662 8542 3675 8543 3679 8523 3663 8530
TIME...MOT...LOC 2039Z 234DEG 29KT 3673 8530
$$
KYC057-122045-
/O.CON.KLMK.SV.W.0139.000000T0000Z-160512T2045Z/
CUMBERLAND KY-
340 PM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CUMBERLAND COUNTY...
AT 339 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURKESVILLE...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MODOC...LITTRELL...FROGUE...PEYTONSBURG...TANBARK...KETTLE...HEGIRA...BOW
AND GREEN GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8542 3675 8543 3679 8523 3663 8530
TIME...MOT...LOC 2039Z 234DEG 29KT 3673 8530
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:23 PM CDT, 35 minutes earlier.
Area forecast discussion, May 12, 2:23 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
323 PM EDT THU MAY 12 2016
.SHORT TERM (Now through Friday Night)...
Issued at 300 PM EDT Thu May 12 2016
Well-defined shortwave on water vapor is continuing into southern
Illinois and generating a line of storms over central TN/KY this
hour. Additional storms have formed along the remnant boundary from
storms yesterday, which made it well south of the KY/TN border.
Actual cold front is just west of the Wabash Valley this hour and
expected to move across the region by this evening. That should
bring an end to significant storms.
Friday, expect high pressure briefly to ridge into the region from
the Lower Mississippi Valley. Winds likewise briefly will turn to
northwesterly and allow temperatures to fall a little below normal
for highs despite good sunshine. Another cool front will approach
the region Friday night and bring a good chance for light rains,
perhaps some embedded thunder. The most available moisture looks to
stay just north of the Parkways, so will keep higher rain chances in
our north.
.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu May 12 2016
Lingering light rain showers are possible Saturday behind the above-
mentioned front. Otherwise, much cooler air will come into the
region as high pressure builds in from the Central Plains. We should
stay dry for the weekend. Temperatures may not get out of the 60s
during the day Saturday and Sunday we should rise further into the
60s. Lows Sunday morning could flirt with near frost readings.
Rain chances look to return Monday, as the high gets east of our
longitude. The GFS/GEM/EC all show a low organizing over Oklahoma
Monday night, which forms a more organized warm front somewhere in
our vicinity. They both show this feature staying in our area at
least through Wednesday, potentially causing another round of flash
flood concerns. GFS then dries us out for Thursday. The ensembles
have large spreads for Tuesday through Thursday, so confidence in
any one solution is not high. Will continue to run with the blended
model solution, leaning toward some of the models that have been
performing better in the long range.
&&
.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Thu May 12 2016
VFR conditions will prevail through early this afternoon, before
convection moving into the southwest affects all sites through the
middle of this afternoon into early this evening.
The highest confidence in seeing a line of thunderstorms is at BWG.
Have tried to time the expected line of convection through there,
which will bring IFR vsbys and gusty/variable winds. Confidence in
convective coverage is a bit lower at SDF and LEX, where lower
instability should result in less organized storm potential. Think
LEX has the better chance, thus will include a TEMPO group there.
SDF may be on the northern edge of the better storm potential, so
will not add in a TEMPO group at this time. Otherwise, all sites
will dry out tonight and go mostly clear, with WNW winds around 10
knots persisting.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082.
IN...NONE.
&&
Short Term........RJS
Long Term.........RJS
Aviation..........KJDHazardous weather outlook, May 12, 2:50 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 350 PM EDT THU MAY 12 2016 INZ076>079-083-084-089>092-KYZ023>025-028>039-045-132000- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-NELSON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN 350 PM EDT THU MAY 12 2016 /250 PM CDT THU MAY 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. STORMS THAT POTENTIALLY DEVELOP THROUGH THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO THE AREA FOR THE NEXT WORK WEEK AS A COLD FRONT STALLS IN THE VICINITY OF THE OHIO VALLEY. AN ADDITIONAL ROUND OF FLASH FLOODING COULD OCCUR...DEPENDING ON HOW THIS FRONT MOVES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS EVENING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082-132000- OHIO-GRAYSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER- JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...VERSAILLES... LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 350 PM EDT THU MAY 12 2016 /250 PM CDT THU MAY 12 2016/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. STORMS THAT POTENTIALLY DEVELOP THROUGH THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. RECENT HEAVY RAINFALL HAS SATURATED THE GROUND...AND ADDITIONAL STORMS COULD RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. SEE THE LATEST STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO THE AREA FOR THE NEXT WORK WEEK AS A COLD FRONT STALLS IN THE VICINITY OF THE OHIO VALLEY. AN ADDITIONAL ROUND OF FLASH FLOODING COULD OCCUR...DEPENDING ON HOW THIS FRONT MOVES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS EVENING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS
In the hours before
Local storm report, May 12, 12:22 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 3 NE PARKSVILLE 37.63N 84.87W
05/11/2016 BOYLE KY 911 CALL CENTER
A COUPLE TREES DOWN REPORTED ACROSS THE
COUNTY.
&&
KDWLocal storm report, May 12, 12:38 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 3 W CRAB ORCHARD 37.46N 84.57W
05/11/2016 LINCOLN KY 911 CALL CENTER
TREE DOWN ON HENRY CLAY ROAD AND ROAD
CULVERT WASHED OUT ON HWY 698.
&&
KDWLocal storm report, May 12, 1:35 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 4 E BAIZETOWN 37.37N 86.64W
05/11/2016 BUTLER KY EMERGENCY MNGR
SILVER MAPLE DOWN ON POWER LINE. 2 POWER
POLES ARE BEING REPLACED.
&&
KDWLocal storm report, May 12, 1:40 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 WNW WINDYVILLE 37.24N 86.37W
05/12/2016 M0.50 INCH EDMONSON KY TRAINED SPOTTER
&&
KDWSpecial weather statement, May 12, 1:43 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT THU MAY 12 2016
KYZ027-028-053-061>064-121915-
HART-LARUE-BUTLER-EDMONSON-HARDIN-GREEN-GRAYSON-
243 PM EDT THU MAY 12 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HARDIN...
SOUTHEASTERN GRAYSON...EAST CENTRAL BUTLER...LARUE...NORTHERN HART
AND NORTHERN EDMONSON COUNTIES...
AT 242 PM EDT/142 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
BROWNSVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...BROWNSVILLE...UPTON...SONORA...BONNIEVILLE...STOCKHOLM...
PROSPERITY...RIDERS MILL...MAXINE AND WABASH.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
LAT...LON 3721 8656 3761 8573 3756 8562 3754 8562
3755 8560 3753 8559 3752 8557 3753 8556
3749 8548 3746 8556 3747 8558 3745 8558
3714 8632 3717 8640
TIME...MOT...LOC 1842Z 234DEG 30KT 3727 8631
JDGSpecial weather statement, May 12, 2:26 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 PM CDT THU MAY 12 2016
KYZ061-070>072-122000-
BUTLER-WARREN-SIMPSON-LOGAN-
226 PM CDT THU MAY 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
NORTHWESTERN SIMPSON...LOGAN AND SOUTHEASTERN BUTLER COUNTIES...
AT 226 PM CDT...A STRONG THUNDERSTORM WAS NEAR RUSSELLVILLE...MOVING
NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...
DELAFIELD...MEMPHIS JUNCTION...ANDERSON...AUBURN AND LEWISBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3674 8706 3676 8705 3687 8706 3696 8705
3722 8650 3699 8633 3664 8706
TIME...MOT...LOC 1926Z 240DEG 41KT 3684 8697
KJDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| May 11, 7:01 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| May 11, 7:10 PM CDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Ohio | 35 min |
| May 11, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| May 11, 7:56 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hardin, Larue, Warren | 49 min |
| May 11, 8:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 33 min |
| May 11, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 46 min |
| May 11, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 29 min |
| May 11, 8:17 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 28 min |
| May 11, 8:21 PM CDT | Special Weather Statement | LMK | Shelby, Spencer | 24 min |
| May 11, 8:30 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| May 11, 8:40 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 35 min |
| May 11, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 32 min |
| May 11, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 32 min |
| May 11, 8:48 PM CDT | Special Weather Statement | LMK | Anderson, Franklin, Shelby | 27 min |
| May 11, 8:59 PM CDT | Special Weather Statement | LMK | Adair, Barren, Casey, Cumberland, Green, Marion and 4 more | 46 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Mercer | 25 min |
| May 11, 9:21 PM CDT | Special Weather Statement | LMK | Fayette, Franklin, Harrison, Jessamine, Mercer, Scott and 1 more | 24 min |
| May 11, 9:36 PM CDT | Special Weather Statement | LMK | Grayson | 24 min |
| May 11, 9:41 PM CDT | Severe Thunderstorm Warning | LMK | Garrard | 34 min |
| May 11, 9:45 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 9:51 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more | 39 min |
| May 11, 10:06 PM CDT | Special Weather Statement | LMK | Madison | 24 min |
| May 11, 10:53 PM CDT | Special Weather Statement | LMK | Green | 37 min |
| May 12, 1:48 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Bourbon, Boyle, Butler and 27 more | 20 hr |
| May 12, 2:00 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 4 hr |
| May 12, 7:33 AM CDT | River Flood Advisory | LMK | Warren | 36 hr |
| May 12, 1:43 PM CDT | Special Weather Statement | LMK | Edmonson, Larue | 32 min |
| May 12, 2:13 PM CDT | River Flood Advisory | LMK | Ohio | 36 hr |
| May 12, 2:26 PM CDT | Special Weather Statement | LMK | Logan, Warren | 34 min |
| May 12, 2:37 PM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 3 hr |
| May 12, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| May 12, 3:15 PM CDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 12, 3:24 PM CDT | Special Weather Statement | LMK | Edmonson, Warren | 36 min |
| May 12, 3:57 PM CDT | Areal Flood Advisory | LMK | Hart | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.